# SDR HAIHEEA9721

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3534T
- Make and model: Bolkms BO105S
- Aircraft serial: S112
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 6222091001
- Condition: Inoperative
- Location: Cockpit Adf
- Component: ADF650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF INOPERATIVE NO SIGNAL. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
